# SDR SWAA2015032537776

- Difficulty date: February 4, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 62,387 hours, 50,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 294 STUB FRAME CRACKED AT BS 294, RBL 55.  REPAIRED STUB FRAME IAW ER & EA.
